# SDR C2XA97IA120

- Difficulty date: March 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N12709
- Make and model: Emb EMB-120RT
- Aircraft serial: 120101
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Crease Beam
- Part number: 12006159501
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

IAH - DURING C-CHECK INSPECTION, THE RIGHT CREASE BEAM WAS FOUND TO BE CORRODED BETWEEN FRAMES 39 AND 44.  MAINTENANCE REMOVED AND REPLACED THE CREASE BEAM AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.  (M)
